# SDR SWAA2020091712297

- Difficulty date: August 26, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810124
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231YF UPPER SURFACE HAS DAMAGE 13.5' FROM AFT EDGE, 4' FROM INBOARD EDGE, MARKED.  PASSENGER CABIN FLOOR PANEL 231YF WITH UPPER SURFACE DAMAGED AT 13.5' FROM AFT EDGE, 4' FROM INBOARD EDGE WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL USING BMS 4-23 TY 2 LOT NR 1428456-1 BMS5-107 LOT NR AK9GP5303K, DUE TO AMOUNT OF ALL DAMAGE IAW SRM 53-00-50-2R-0 PARA 1A NOTE 5S(1) DWG 144A5810-124.
